VOL. 26 · NO. 4 | August, 2022
Shantharam Prajnanaswaroopa, Jayabalan Geetha, Kanagasabapathi Somasundaram, Hung-Lin Fu, Narayanan Narayanan
Taiwanese J. Math. 26 (4), 667-683, (August, 2022) DOI: 10.11650/tjm/220105 Open Access
KEYWORDS: regular graphs, independent sets, total coloring, powers of cycles, Cayley graphs, mock threshold graphs, odd graphs, 05B15, 05C15, 05C25
Carlos Alexis Gómez, Jhonny Carpediem Gómez, Florian Luca
Taiwanese J. Math. 26 (4), 685-712, (August, 2022) DOI: 10.11650/tjm/220303 Open Access
KEYWORDS: Fibonacci numbers, Diophantine exponential equation, linear form in logarithms, reduction method, 11B39, 11J86
Lijia Ding, Kai Wang
Taiwanese J. Math. 26 (4), 713-740, (August, 2022) DOI: 10.11650/tjm/220101 Open Access
KEYWORDS: Bergman projection, Embedding theorem, Compact operator, Hardy–Littlewood–Sobolev theorem, norm estimate, 47G10, 47A30, 47B07
Ying Chu, Yuqi Wu, Libo Cheng
Taiwanese J. Math. 26 (4), 741-763, (August, 2022) DOI: 10.11650/tjm/220107 Open Access
KEYWORDS: $p$-Laplacian hyperbolic equation, global existence, energy decay estimates, blow up, logarithmic nonlinearity, 35A01, 35L20, 35B40, 35B44
Peng Huang
Taiwanese J. Math. 26 (4), 765-798, (August, 2022) DOI: 10.11650/tjm/220201 Open Access
KEYWORDS: invariant curves, quasi-periodic reversible mappings, higher order degeneracy of the twist condition, Brjuno–Rüssmann's non-resonant condition, KAM theory, 37J40, 70K43
Ryszard J. Pawlak
Taiwanese J. Math. 26 (4), 799-830, (August, 2022) DOI: 10.11650/tjm/220402 Open Access
KEYWORDS: dynamical system, chaos, Entropy, multifunction, Hausdorff metric, $m$-DC1 function (multifunction), $e$-chaotic point, $l$- and $u$-chaotic point, distributionally chaotic point, topological game, strategy, 37B55, 91A06, ‎54C60‎, 32A12, 54B20, 74H65
Takao Ohno, Tetsu Shimomura
Taiwanese J. Math. 26 (4), 831-845, (August, 2022) DOI: 10.11650/tjm/220203 Open Access
KEYWORDS: Riesz potential, maximal functions, Sobolev's inequality, Morrey spaces, metric measure space, Non-doubling measure, 46E30, 42B25
Wei-Chuan Wang, Yan-Hsiou Cheng
Taiwanese J. Math. 26 (4), 847-865, (August, 2022) DOI: 10.11650/tjm/220104 Open Access
KEYWORDS: conformable fractional calculus, sign-changing solution, uniqueness, 34A12, 34B15, 34A55
Sangho Kum, Yongdo Lim, Sangwoon Yun
Taiwanese J. Math. 26 (4), 867-886, (August, 2022) DOI: 10.11650/tjm/220106 Open Access
KEYWORDS: symmetric cone, Euclidean Jordan algebra, fidelity, divergence, median, gradient projection method, 49M37, 65K05, 90C25
Back to Top